WOW! That is a long time to be on those drugs. How have you managed to get on with it whilst on them? I am sorry that you get it that bad. I have not taken the pred today and it is strange. I have had a massive headache all day. My tummy is hurting again and my legs feel like they are 90. LOL..
Heres hoping thursday brings good news!
I have gotten headaches from getting off the prednisone...
I was on 80 mg not that long ago. Because I am already overweight, and was before I got Crohn's, my internist advised me to drop it by 20 mg a week. My opthalmologist is the one that put me back on it. Anyhow, I ended up doing 80 for two weeks, then 70 for one, 60 for one, 40 and when I got down to around 40, I flared. I notice my flares tend to have the same cycle of symptoms and I am getting pretty close to where my eye flares up.
Anyhow, my GI told me that if you taper too quickly, it can cause the Crohn's to flare and I believe that is what happened to me. They started me on Remicade in hopes it will help stop the flare I am in and I really hope it does because when the eye flares, it is very painful!
Right now, I am down to 15 mg and wish I could just stop this drug! I have been off and on it for almost a year. Everytime I get off, I end up back on it.
Best of luck and keep us updated!
After coming down that fast, I would put my Dr's number on my speed dial and if I got sick, go right to the ER. I could never tolerate that kind of drop. Adrenal attacks can be fatal!
Dr's are not always right.
P.S. Put 60mg of Pred in your pill box and carry it with you...just in case.
I am in a state today. Headache all night and cannot sleep. Tummy pain still away thought which is a blessing! Hopefully, in the time I was on the pred, they have worked to kill of the disease. I can only hope. Thanks for asking my friend.